You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Two Point Boundary Value Problem with Jumping Nonlinearities
Alfonso Castro B.
Proceedings of the American Mathematical Society
Vol. 79, No. 2 (Jun., 1980), pp. 207-211
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2043236
Page Count: 5
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We prove that a certain two point BVP with jumping nonlinearities has a solution. Our result generalizes that of . We use variational methods which permit giving a minimax characterization of the solution. Our proof exposes the similarities between the variational behavior of this problem and that of other semilinear problems with noninvertible linear part (see ).
Proceedings of the American Mathematical Society © 1980 American Mathematical Society